MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 17GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 17GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305614
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: na.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the sharps coll chemo 17gal yellow had no lid.This was discovered before use.This complaint was created to capture the 1st of 3 related incidents.The following information was provided by the initial reporter: "no lids.".
 
Event or Problem Description
It was reported that the sharps coll chemo 17gal yellow had no lid.This was discovered before use.This complaint was created to capture the 1st of 3 related incidents.The following information was provided by the initial reporter: "no lids".
 
Additional Manufacturer Narrative
H.6.Investigation: no photo representation was provided.A review of the device history record (dhr) for the reported lot was performed and there were no issues found for missing lids during the manufacturing process of the reported lot.A review of non-conforming material report (ncmr) was performed for the last twelve months and did not identify any nonconformance.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.All weight checks for this lot appear to have met requirements at the time of manufacturing.The root cause is unknown.The lids could be misplaced, or an error occurred by a 3rd party if repackaging for distribution.This complaint may have occurred from a partial sale sold by the distributor.Additional information like a photo or a sample is needed, or information about the handling and storage by the distributor facility to rule out that the issue was not due to incorrect handling or a partial sale.Based on these findings, our investigation is inconclusive.H3 other text : see h.10.

Brand Name
SHARPS COLL CHEMO 17GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10571318
Report Number2243072-2020-01491
Device Sequence Number1241302
Product Code FMI
UDI-Device Identifier00382903056149
UDI-Public00382903056149
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305614
Device Catalogue Number305614
Device Lot Number0129918
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;